| Model Number |
200SH22 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product remains implanted; therefore, no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 9 years and 7 months post implant of this 22mm pulmonary valved conduit in an (b)(6)-year-old pediatric patient, it was replaced valve-in-valve with a transcatheter bioprosthetic pulmonary valve.The reason for replacement was not reported.No additional adverse patient effects were reported.